# SDR 96ZZZX3025

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-15, FOUND CRACK IN AFTERBODY INTERCOSTAL, FS 1416, STR 10L.  REPAIRED BY STOP DRILLING AND INSTALLING DOUBLER PER SRM 53-01.  AIRCRAFT TT:  37,726 HOURS; 19,564 CYCLES.
